# SDR DALA2023071205669

- Difficulty date: July 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,442 hours, 31,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EXIT DOOR EMERGENCY LIGHT ILLUMINATED WITH THE SWITCH IN THE ARMED POSITION. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY AND POWER SUPPLY (B5-260) IAW B717 FRM FIM 33-50-00 810-801. OPERATIONAL CHECK WAS GOOD. AIRCRAFT IS OK FOR SERVICE. (LP #4397918)
